# SDR USAA2009112093177

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 1,303 hours, 380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0161
- Condition: Low Pressure
- Location: L1 Door
- Part time: 1,303 hours, 380 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 481 - PHL - EMERGENCY EGRESS SYSTEM - L1 DOOR PRESSURE LOW - CIDS INDICATION.  MAINTENANCE SERVICED BOTTLE TO CORRECT PRESSURE.
